# SDR SCNA20190627100

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 58,973 hours, 39,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABINFWD WET AREA STA 328 RBL 47 FLOORBEAM UPPER FLANGE SHOWS CORROSION. REMOVED AND REPLACED FLOORBEAM UPPER FLANGE AT STA 328 RBL 47.
